Closed ideals in the bidisc algebra

Håkan Hedenmalm Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332719

Arkiv for Matematik, 28, (1), 111-117, 1989.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 333 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{håkan1989closed,
  title={Closed ideals in the bidisc algebra},
  author={Håkan Hedenmalm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203531627164528},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={111-117},
  year={1989},
}
Håkan Hedenmalm. Closed ideals in the bidisc algebra. 1989. Vol. 28. In Arkiv for Matematik. pp.111-117. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203531627164528.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved